MAUDE Adverse Event Report: ARTHREX, INC. SHAVER HP, APSII, HAND CONTROL; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. SHAVER HP, APSII, HAND CONTROL; POWERED SURG ORTHOPEDIC INSTR
Model Number SHAVER HP, APSII, HAND CONTROL
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 06-mar-2026, it was reported by a sales representative via (b)(4) that an ar-8330h shaver hand piece was damaging burs while in use.It was replaced with another hand piece and that one worked perfectly.The case was completed without any effect to the patient.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Visual comments and observed conditions: cable: no visual defects identified; no problem found.Functional evaluation: device ar-8330h, s/n (b)(6) was subjected to functional testing per wi-000100858.The device was tested with a known good shaver console unit (scu) and passed all performance requirements and functioned without any issues.Specifically, collet function testing did not find any issues related to attachment/burr connection and functioned appropriately.In reference to the customer's complaint, "ar-8330h shaver hand piece was damaging burrs while in use;" since investigative findings were not able to replicate the customer's complaint, the complaint will be considered not confirmed.

Brand Name
SHAVER HP, APSII, HAND CONTROL
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24701065
Report Number1220246-2026-01678
Device Sequence Number10557216
Product Code HWE
UDI-Device Identifier00888867043237
UDI-Public(01)00888867043237(11)170328(10)10152616
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K932699
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSHAVER HP, APSII, HAND CONTROL
Device Catalogue NumberAR-8330H
Device Lot Number10152616
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date03/06/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown